NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Site Search


Creatine

Share This Page




Question: Is Hair Loss A Potential Side Effect Of Creatine Usage?

Hello, I am 21 yrs. old and a friend of mine said that he experienced some hair loss after using creatine for a long period of time. I don't know if that is something that other people have experienced, but I was just wondering if there is a possibility of that and how would someone go about correcting the problem? If you stopped taking it for a while, would your hair just grow back?


Answer #1

Yes, I myself have a friend who said that because of his use of creatine, he lost his hair and had body acne. Is this a side effect? Can it be stopped or prevented? What causes it if creatine is not the cause? And how does it make you go bald, if it is creatine?

Josh



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2021 NutritionalSupplements.org. All Rights Reserved.